# SDR SWAA2022031165324

- Difficulty date: January 30, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23R STA 540 FWD CARGO COMPARTMENT 2022-67664 / [01] TOOL USED DIGITAL CALIPER P/N: DIGITAL 150 S/N:AE-412601 DUE DATE: 31-MAY-22;[02] ULTRASONIC THICKNESS GAGE USED P/N: 45 MG S/N: 130066401 DUE DATE: 17-JUN-22.;[03] TOOL USED PN NORTEC 600D SN 200048001 DUE DATE 24-FEB-22;[04] TOOL USED TEMPERATURE CONTROLLER P/N:P3015GOES0000;S/N:142811020;DUE DATE:02-FEB-23;P/N:P3015GOES0000;P/N:142811019;DUE DATE:02-FEB-23.;[05] PERFORMED PERMANENT REPAIR ON STR 23R LOCATED STA 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206 MATERIAL USED 7075-T0/0.036? PO 2021 131796 1 AND 7075- T0/0.040? PO 2021 189587 1. SEE INDIVIDUAL SIGN-OFFS BELOW;[06] TASK CARD COMPLETE AND CERTIFIED AS RII.   SEE INDIVIDUAL SIGNOFFS BELOW.
